# SDR CALA2024061201784

- Difficulty date: June 10, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,292 hours, 15,413 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG18295
- Condition: Dragging
- Location: R1 Door
- Part time: 31,343 hours, 10,957 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR 1R GIRT BAR  MATERIAL DRAGGING REMOVED R1 DOOR ESCAPE SLIDE PER AMM 25-66-01-000-802 THRU STEPS 4-E-1-G. SLIDE SIDE SAFTEY PIN INSTALLED. REPLACED DOOR R1 ESCAPE SLIDE PACK AS REQUIRED. REF AMM 25-66-01.
